BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
1996 >
Volume 22 Number 3 >

Please use this identifier to cite or link to this item:

Title: Nontrivial Solutions of Quasilinear Equations In BV
Authors: Marzocchi, Marco
Keywords: Nonsmooth Critical Point Theory
Quasilinear Equations
Area Functional
Issue Date: 1996
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 22, No 3, (1996), 451p-470p
Abstract: The existence of a nontrivial critical point is proved for a functional containing an area-type term. Techniques of nonsmooth critical point theory are applied.
ISSN: 1310-6600
Appears in Collections:Volume 22 Number 3

Files in This Item:

File Description SizeFormat
sjm-vol22-num3-1996-p451-p470.pdf516.09 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License